Likelihood-Based Inference in Some Continuous Exponential Families With Unknown Threshold Parameters
Thomas Michael Dubinin, Stephen Bruce Vardeman
Journal of the American Statistical Association · 2003 · Volume 98 · Issue 463
DOI: 10.1198/016214503000000657
Abstract
We study likelihood-based inference in some continuous exponential families with unknown threshold parameters. The introduction of threshold parameters necessitates modification of the standard asymptotic arguments, and some possibly unexpected limiting distributions result.
Enable JavaScript for citation tools and additional paper interactions.